# SDR GTIA2016022901476

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 4,614 hours, 2,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL ODOR IN AFT GALLEY IN FLIGHT.  PERFORMED TSM 05-50-00-810-831-A ID OF CAUSE OF CABIN ODORS/SMOKE PROBABLY CAUSE AREAS WERE HYDRAULICS AND ENGINE 2 AND ENGINE 1. PERFORMED EXTERNAL LEAKS OF HYD COMPONETS IAW AMM 29-00-00-790-001 THE PRESSURIZE OF ALL 3 HYDRAULICS YIELDED NO LEAKS AND NORMAL OPS OF ALL MAJOR AND MINOR COMPONETS. PERFORMED TSM 71-00-00-810-801 SMOKE/OIL ODOR IN THE CABIN WITH A FOCUS ON NR 2 ENGINE PERFORMED SUBTASK 71-00-00-710-084-A, 71-00-00-710-085-A BLEED ENGINE AIR TEST, NO DEFECTS NOTED PERFORMED INSPECTION OF APU IAW TSM 49-00-00-810-921-A,  NO DEFECTS NOTED ACFT GOOD FOR RETURN TO SERVICE.
